Facebook Twitter Instagram YouTube

Search for Periodicity in Optical Light Variations of CYG X-2

TitleSearch for Periodicity in Optical Light Variations of CYG X-2
Publication TypeJournal Article
Year of Publication1977
AuthorsBasko, MM
JournalAnnals of the New York Academy of Sciences
Volume302
Issue1 Eighth Texas
Pagination403 - 407
Date PublishedJan-12-1977
ISSN0077-8923
URLhttp://doi.wiley.com/10.1111/j.1749-6632.1977.tb37061.x
DOI10.1111/nyas.1977.302.issue-110.1111/j.1749-6632.1977.tb37061.x
Short TitleAnn NY Acad Sci